Get your Health question answered in 3 easy steps

161 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Getting sounds in ear. On many medication. Side effect?

Answered by
Dr.
Dr. Michelle Gibson James

General & Family Physician

Practicing since :2001

Answered : 10628 Questions

default
Posted on Wed, 27 Feb 2013 in Ear, Nose and Throat Problems
Question: Is on a lot of Meds and lately the dr put me on Bystolic 5 MG and Azor 5/20 MG. already on CLONODINE 2mg 3 X-ray. And BETAPACE . I am hearing this pulsating, getting louder sounds inmy ears especially at bedtime ?????
doctor
Answered by Dr. Michelle Gibson James 2 hours later
Hi, thanks for using healthcare magic

Taking alot of medication can be a burden but often occurs because more than one medication is needed to control a condition.It is understandable to feel ovewhelmed by the amount of medication that you may need to take.

Tinnitus is the abnormal feeling of different sounds in the ears.
There is a type of tinnitus called pulsatile or vascular tinnitus.
In this type of tinnitus , the pulse or abnormal sound is related to problems in the blood vessels that run near to the ear. When there is blockage in these blood vessels, the abnormal pulse that occurs as a result of the block is transmitted to the ear through the bone.

In this type of tinnitus a CT or MRI may be suggested to examine the blood supply to the ears and brain.

Depending on the results of the examination and investigations, treatment may include the use of medication and , in some persons, surgical therapy to fix any obstruction that may be found.

I hope this helps
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,  
Drug/Medication
Lab Tests ,   ,  

Recent questions on  MRI

doctor1 MD

I had a mri scan on my lower back but they saw a shadow on my liver.wich I don't feel a constant pain in the liver area but I can feel a small lump there that seems to pull a bit when I move,and it aches there when I sit down some times and I am scared of what it might be

doctor1 MD

I have an ache in my calf that started last evening. I injured the knee on the same leg two months ago, had an MRI, have a torn meniscus. Was going to have a surgery but decided to wait as it was getting better. But last night the calf started aching and I wonder if it is related or could i have a blood clot?

doctor1 MD

I was recently told I have empty sella found on a MRI. Also found low testosterone. I feel very fatiuged and can't handle stress very well. This has been going on for 3 to 5 years. Could I have a pituitary problem affecting other hormones such as cortisol. Thanks Jim C.

doctor1 MD

Can HCG cause tumors on your liver? I went on the HCG diet for 43 days FEB. 2010. Went in for a ct scan for something unrelated and they found a growth on my liver. The size of a large orange. The doctor does feel that it has been there for a long time. Just wondering if the HCG could have made it bigger. I am getting a MRI next week. Hopefully it is not cancerous.

                                                  

doctor1 MD

For past 12+ hours, I’ve had left side pain from left pectoral up through left shoulder and down my left arm to my hand. Sharpest pain is in shoulder, elbow and dorsal side of forearm. Some twitching in wrist and hand.

doctor1 MD

I had a discectomy and I woke up in excruciating pain. A week later a laminectomy to stop the pain. Epidural injection,Morhine, Dilaudid , nothing helps. Something does not seem right. My Dr. has released me and says it will take a year to get...

doctor1 MD

I have been diagnosed with spondylothesis of the L5 and S1 region. I have had an mri and x-rays for my back. I had an epidural injection(2) in Nov in my back which seemed to help the pain going down my legs for a couple of weeks. Unfortunately I...